| Catalog Number |
7717305 |
| Medical Device Problem Codes |
Misassembled (1398); Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that upon opening the packaging, it was discovered that portions of the catheter and guidewire had become dislodged.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged stylet is confirmed; however, the exact cause is unknown.One photograph of a groshong nxt clearvue catheter with stylet inserted was returned for evaluation.An initial visual observation of the photograph showed the catheter with the inlaid stylet.A bend was observed just distal to the metal cannula of the stylet.The catheter was partially on the metal cannula.No further details of the damage could be discerned in the photograph.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause of the bend.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.